The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (752 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 4, 1995, pp. 665–676
DOI: 10.4171/ZAA/646

Published online: 1995-12-31

Maximal Elements and Coincident Points for Couple-Majorized Mappings in Product Topological Vector Spaces

P. Deguire[1] and Xian-Zhi Yuan[2]

(1) University of Moncton, Canada
(2) The University of Queensland, Brisbane, Australia

By introducing a concept called ’couple-majorized mapping’ in product topoogical vector spaces we establish existence theorems of maximal elements for couple.majorized set-valued families with arbitrary index set. As applications, some component coincidence and fixed points theorems are given which could be regarded as product extension version of the Fan-Browder fixed point theorem and related coincidence theorems. Finally, a coincidence theorem is used to derive the Sion minimax inequality in the case of two functions.

Keywords: Couple-majorized mappings, Fan-Browder fixed point theorem, maximal elements, coincidence points, minimaz inequalities, Knaster-Kuratowski-Mazurkiewicz lemma and product spaces

Deguire P., Yuan Xian-Zhi: Maximal Elements and Coincident Points for Couple-Majorized Mappings in Product Topological Vector Spaces. Z. Anal. Anwend. 14 (1995), 665-676. doi: 10.4171/ZAA/646